# SDR HALA20251002298

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 17,830 hours, 3,925 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,130 hours, 3,282 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING T/C 321-724000-W2-1 FOUND ENG 2 LOWER IGNITER DAMAGED. REMOVED AND REPLACED IGNITER PER AMM 74-21-00. OPS TEST GOOD, OK TO CONTINUE.
